# SDR SWAA2020032719710

- Difficulty date: February 19, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FLOOR SUPPORT AT STA 887 HAVE SEVERAL FASTENER HOLES CORRODED; RBL TO LBL15 MARKED 29-80 AND WL 155.5. / REMOVED CORRODED FLOOR SUPPORT 'TEE' AND INSTALLED NEW 'TEE' SUPPORT; AFT CARGO COMPARTMENT STA 887 RBL15 TO LBL15 AND W.L 155.5; PER REF DRAWING 146A7500.
